# SDR USAA060741

- Difficulty date: May 31, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 52,514 hours, 52,514 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1009 S13L-S14L DENTED.  REMOVED DAMAGE, INSTALL FILLER DOUBLER AND TRIPLER IAW EA 97754.  DEFECT SIZE:  2.5" X 2.0" X .250".
